Efficient and equilibrium allocations with stochastic differential utility

Darrell Duffie*, Pierre Yves Geoffard, Costis Skiadas

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

22 Scopus citations

Abstract

This paper presents results on the existence and characterization of Pareto efficient and of equilibrium allocations in a continuous-time setting under uncertainty in which agents have stochastic differential utility, a version of recursive utility. In order to characterize equilibrium and efficient allocations in terms of pointwise first-order conditions, uniform properness conditions on preferences are avoided.

Original languageEnglish (US)
Pages (from-to)133-146
Number of pages14
JournalJournal of Mathematical Economics
Volume23
Issue number2
DOIs
StatePublished - Mar 1994

Keywords

  • Continuous time
  • Efficient allocation
  • Pareto efficient allocation
  • Stochastic differential utility

ASJC Scopus subject areas

  • Economics and Econometrics
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Efficient and equilibrium allocations with stochastic differential utility'. Together they form a unique fingerprint.

Cite this